# SDR IPXA2024082670943

- Difficulty date: July 29, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 23,730 hours, 14,273 cycles
- System (JASC): 5700 · Wing Structure
- Part: Doubler
- Part number: 2024T3063C
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/WING OUT BOARD FLAP, STATIC WICK BASE IS CORRODED. 72-013. ACCOMPLISHED WORK PER EO: EO-91267-REQ 1 AND VTMAE EA 300-5750-27-A3672 REV.- .
